Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KevzJD

Accutane And Upset Stomach

Hi I've been taking Accutane for 1 month and 2 weeks now and the past couple of days my stomach has not felt to good. I have been taking Whey Protein shakes which contain a lot of carbs so i'm not too sure if this has been interfering with the tablets or not. Should I stop taking the tablets for a couple and days and see how I get on or should I stop them all together?

Share this post


Link to post
Share on other sites

Well I would have a chat with your dermatologist and see what he or she says about that. If you've just started drinking those protein shakes that could really be what's causing the stomach issues. Althought accutane can cause IBS so you do want to keep a eye on your body while on accutane, but try not to read into everything. It's so easy to blame anything that happens to you on accutane, I remember the start of my course I was so scared of the side effects that if I got a headache I was convinced that it was accutane if my stomach hurt I was getting IBS from accutane. Nothing ever happened to me from accutane. Serious side effects do happen though so if you are seriously concerned speak with your doctor rather than asking for opinions on here.

Try not drinking the protein shake and see if the stomach pain is still there. If you've just added those I would bet your issues are caused from those. :) good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×